Couldn't find what you looking for?

TRY OUR SEARCH!

Hello:

I have been on Alesse 28 for 4 years and don't recall ever having spotting. I take it the same time everyday and have not missed one. My partner and I had sex May 18th - don't use any other protection but the pill, and my period is due next week Tues or Wed.. I'm still on the active pills and have this spotting/brown discharge and cramping. Is this something caused from the pill, or possibly because of my change in diet? How would I know if it's implantation bleeding? I hope not, because I have never failed using the pill.. just seems weird to get this spotting all of a sudden. Please help!!

Loading...

i am in the same sitution as you right now....
Reply

Loading...

I have this brown discharge after period, but brown discharge before my period happened to me once. Anyway, yes it can be because of the pills and it can be because of the diet program. Your body is noticing that something is changing and it reacts. Sometimes, those reactions are not visible or barely visible, while, on the other hand, you might notice them. Sure, it can be a sign of the pregnancy, but also it can be because of cervical irritation. You see, our cervix is a sensitive creature and yes, also gynecological exams sometimes cause brown spotting.

Reply

Loading...

i'm experiencing the same thing. been having brownish discharge for the past 4 days...i'm supposed to start my period next week...i'm on the pill and have been for the past 3 months. never missed a pill....i've heard that bc pills cause this sometimes but i've never experienced it before. i was on the pill a few years ago for about 2 years and never had anything like this happen.
Reply

Loading...

I am in the same situation. But I started the pill at the beginning of this month, and no one told me it's not effective the first month. My boyfriend and I usually use a condom, but once we didn't cause we were out and I'm on birth control. He pulled out way before he finished, and I took my brown pill (inactive for femacon users) and I didn't get my period and I had brown stuff for like 5 days but it wasn't heavy enough to be my period. I'm so freaked. I never missed a pill but I'm still super scared of course.
Reply

Loading...

Im on Alesse 28 as well im not sexually active but i got this browndischarge, i thought it was my peroid but its still on the active pills, not the sugar ones. It went away though, my peroid should come in about four days... so im not sure if this is normal, i did have a very intense two day dance workshop and i havent been in shape this summer, maybe thats why... anyone have any advise?
Reply

Loading...

hi. i have been on the pill for 2 years, 5 days ago i missed one of my pills we dont use any other protection, and silly me and my boyfriend decided to have sex anyway becuase it was only one pill, anyway today during sex my boyfriend noticed brown clear jally like substance, i hav also got pains in my hips, we are a bit worried if i am pregnant? am i?
please can somone help me!
thanks
Reply

Loading...

The same thing has been happening to me too. I went to my Gyno and he told me that it was probably due to the fact that the hormone levels in the pills are no longer suffice enough to do what it needs to do. Since there is not enough hormone in the pills, the regulation of your body goes out of whack. Brownish discharge is of "old blood". Sometimes your body will start early. Hope this helps!
Reply

Loading...

SAME THING RIGHT NOW!! i dont get it!
this has never happened.. .its not a full day "event" just a here and there spotting.... i'm suppose to have my period NEXT thursday... i can't figure it out.... i never get cramps, no matter how heavy my period is, so cramps are not involved in this either.. just curious whats going on?!
Reply

Loading...

Okay....
so im only 16
i had sex over a week ago...
we used a condom...
i am on the pill and have been for the last 5 months...i have never missed one...
i woke up one morning and there was brown discharge on my panties...
it turned to blood yesterday and i put a tampon in...when i took it out it was only brown...
im really worried because that was my first time having sex so im nervous i could be pregnant...
my period doesnt come for almost 2 weeks!

some one help me!
Reply

Loading...

I came on here looking for answers for legit the same problem , and it appears everyone has the problem but no one has the solution.
I've been on Alesse for about a year. Today is my last active pill before my placebo's. I found brownish blood I guess from the day and I have no idea when it happened. I went home put in a tampon, and when i took it out hours later, just a bit of brown blood. I'm supposed to get my period Sunday night... today is thursday.
I'm reaaaally nervous, the last two times I had sex was without a condom, but there was no finish, and it was pulled out.
This was about 10 days ago...
:-( What is going on....
Reply

Loading...

No worries ladies sometimes this brownish discharge is just your body preparing for your period even if you haven't had this before, just your hormones and blood without certain cells in it. Also cramping can come into play as a pair in this duo.

Some woman say spotting a pinkish color are early signs of pregnancy and can also be with brownish try 5 day before missed period test 3 in a pack for 15.99
Reply

Loading...

Hi I have the same problem…
And I am posting my situation on here in case anyone else like me is looking for an answer to this..

I am 18, my boyfriend of 3 years and I had sex a couple of times… the pull out method always seemed to work.. until now.. i was not aware of preejaculation and I am quite worried that I may be pregnant… I have had brown spotting and I thought it was my period at first.. (I am also still irregular on my periods frequently and have been for the past 4 years) it was even flowing so hard at one time it mixed when i peed. Anyways, it stopped about two days ago.. I am also very sick and have diarrhea but that.. i am almost positive is from stress (i freak myself out a lot) Now the brown stuff is completely gone and still no period.. I hope that it comes soon.. i have never had a pregnancy scare this bad before.. whether it turns out for the better or worse I will post it on here to help. if you have any questions or would like to talk about what is going on..

Thank you
Reply

Loading...

I had this same problem and the only advice i can offer to you is just go out and get a pregnancy test… it is the scariest thing not knowing.. if you just get that over with.. you can then decide what to do
Reply

Loading...

Hi everyone--I've been checking this thread all week, completely terrified that I was pregnant. I had all the same symptoms (discharge), plus a temperature and some strange changes in my eyesight. I'd never had spotting before on the pill. 

However, I just wanted to let you all know that I took a pregnancy test today and it was negative! Then, several hours later, I got my period, finally.  I talked to a doctor anyway, and she told me it's fairly normal for birth controls to suddenly cause hormonally-based side effects, many of which mimic the symptoms of pregnancy. Of course, if there's any chance you could be pregnant, it's good to check, but I hope for the best for anyone reading this and just wanted to say that it is probably fine. 
Reply

Loading...